MedElevator Войти в исследования
← Поиск публикаций
BMC clinical pharmacology · 2006

Hemolytic uremic syndrome following the infusion of oxaliplatin: case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Dahabreh Issa, Tsoutsos George, Tseligas Dimitrios, Janinis Dimitrios

Аннотация

BACKGROUND: Oxaliplatin is a platinum derivative, which is used in the treatment of colorectal cancer. A small number of oxaliplatin-related hemolytic and/or thrombocytopenic reactions have been reported. We present a case of hemolytic-uremic syndrome that developed during the 4th cycle of combination chemotherapy with oxaliplatin, 5-fluorouracil and leucovorin.

CASE PRESENTATION: A 52-year-old-male was administered chemotherapy with oxaliplatin, 5-fluorouracil and leucovorin for a Duke's stage C colorectal carcinoma. Three cycles of chemotherapy had been administered without complications when, at the beginning of the fourth cycle, the patient developed clinical and laboratory abnormalities consistent with the development of the hemolytic-uremic syndrome. Treatment was discontinued; the patient was managed with monitored IV hydration and loop diuretics, high dose corticosteroids and fresh frozen plasma infusions and recovered completely.

CONCLUSION: The hemolytic-uremic syndrome may be a rare complication of oxaliplatin-based chemotherapy. Clinicians need to maintain a high index of suspicion to diagnose and treat this life-threatening adverse event.

Предметные рубрики MeSH